MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED THREE-WHEELED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED THREE-WHEELED
Model Number VICTORY LX SPORT (S710LXW)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 10/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Rep alleges the provider alleges that the unit moves on its own and that there is a burning smell.Also, an employee was on the unit and it allegedly drove into a wall without the wigwag being touched.
 
Additional Manufacturer Narrative
The evaluator was able to recreate the unintended movement but the speed (1/2 mph) and distance (1 foot) was not consistent with type of force needed to cause a major impact with a wall.Mechanical engineering was able to determine that a motor failure with overheating occurred causing severe varnish contamination of the brake area (phenolic disc) further, the unintended motion (rolling) after the throttle was release resulting from this failure was likely because the amperage ramped up to overcome the impaired motor and seized brake and would bleed off the energy.The owner's manual contains language to keep one's feet on the floorboard.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VEHICLE, MOTORIZED THREE-WHEELED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key20693415
Report Number2530130-2024-00646
Device Sequence Number18318035
Product Code INI
UDI-Device Identifier00606509300438
UDI-Public00606509300438
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVICTORY LX SPORT (S710LXW)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale